Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/113070
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: A piecewise-Markovian Lyapunov approach to reliable output feedback control for fuzzy-affine systems with time-delays and actuator faults
Author: Wei, Y.
Qiu, J.
Shi, P.
Wu, L.
Citation: IEEE Transactions on Cybernetics, 2018; 48(9):2723-2735
Publisher: IEEE
Issue Date: 2018
ISSN: 2168-2267
2168-2275
Statement of
Responsibility: 
Yanling Wei, Jianbin Qiu, Peng Shi, Ligang Wu
Abstract: This paper addresses the problem of delay-dependent robust and reliable H∞ static output feedback (SOF) control for a class of uncertain discrete-time Takagi-Sugeno fuzzy-affine (FA) systems with time-varying delay and actuator faults in a singular system framework. The Markov chain is employed to describe the actuator faults behaviors. In particular, by utilizing a system augmentation approach, the conventional closed-loop system is converted into a singular FA system. By constructing a piecewise-Markovian Lyapunov-Krasovskii functional, a new H∞ performance analysis criterion is then presented, where a novel summation inequality and S-procedure are succeedingly employed. Subsequently, thanks to the special structure of the singular system formulation, the piecewise-affine SOF controller design is proposed via a convex program. Lastly, illustrative examples are given to show the efficacy and less conservatism of the presented approach.
Keywords: Piecewise Markovian Lyapunov functional; reliable output feedback control; time-varying delay; T–S fuzzy-affine (FA) systems
Rights: © 1969, IEEE
RMID: 0030079867
DOI: 10.1109/TCYB.2017.2749239
Grant ID: http://purl.org/au-research/grants/arc/DP170102644
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.